# SDR COMA0760403

- Difficulty date: May 27, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 27,853 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559
- Part time: 27,853 hours, 24,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON INBOARD AND OUTBOARD LOWER FLANGES ON LBL 9 VERTICAL AT FS 559.  REPAIRED CRACK AT OUTBOARD LOWER FLANGE ON LBL 9 VERTICAL AT FS 559 IAW REO 601R-53-41-057.
